Hello. Actually Vit B-12 is is often used to treat the ringing in the ears so hopefully when your Vit level increases your problem will decrease. Since your tiredness etc returned so quickly you may need additional injections during the month but need to discuss this with your doctor. If the ringing is related to circulatory issues exercise is recommended, but consult your doc. on how much.
Also, you mentioned you have recently increased your salt intake due to your low sodium levels. Please monitor your blood pressure and ensure your blood pressure isn't increasing with the salt increase because high blood pressure can cause the ringing to worsen. There is no set time for a person's levels to stabilize because all people are different in how much vit or minerals their bodies stores or depletes. So your doc will have to monitor your levels and guild you appropriately.
I'd like to also mention that G2 contains high levels of Vit A which is a fat soluble vit that is not easily removed from the body and can cause hypervitaminosis A (toxic levels of vit A), which can cause Fatigue, headache, nausea, and blurred vision. Also excessive G2 can cause hyopnatrium which is dangerously low sodium levels. As well as high blood pressure and high blood sugars. You might want to consider only drinking G2 during strenuous exercise only to see if your sodium levels will increase with limited effort, and some of your symptoms like the fatigue may improve.
Here is a site that tells how detrimental Gatorade can be if not used only in moderation. http://www.livestrong.com/article/68710-effects-much-gatorade/
I Hope this helps. Good Luck and God Bless Brenda
first off, I wouldn't take shots.....oral and injections don't work as well as sublingual, which is absorption in the mouth, preferably under the tongue for quicker absorption into the blood. The absorption rate is much higher. Even B12 in the armpit would work better, because B12 deficiency is from damaged cells in stomach and intestines and B12 gets destroyed in the stomach and just passes through your intestines, so pointless to take orally. You want to absorb as much as you can in the mouth. Maybe even snort B12 (just kidding).
The "B" vitamins are "water soluble" which means they are excreted by the body. This is why your symptoms are back. You will no doubt need a fee shots to get the full benefit and after that, possibly one a week or every other week.
Sublinguals are good, but, unfortunately, you can not get the higher amount that you can with the injections.